# SDR SWIA20205070536

- Difficulty date: April 20, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 42,552 hours, 36,229 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LEFT INBD FLAP VANE LEADING EDGE OUTBD HAS CHAFFE     (48 MO INSP) RO 5/6/2020   BLENDED THE CHAFE ON  LEFT INBD FLAP VANE LEADING EDGE OUTBD CAP REFERENCE CRJ200 SRM. EVALUATED AND FOUND TO BE OUT OF ,LIMITS. REPLACED LH INBD FLAP VANE OUTBOARD CAP. REF CRJ200 SRM AND BOMBARDIER DWG REV E. SEE CONTINUE CARD FOR ADDITIONAL DETAILSCOMPLIED WITH TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**)
